Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

$L_p$- and $S_{p,q}^rB$-discrepancy of (order $2$) digital nets

Tom 168 / 2015

Lev Markhasin Acta Arithmetica 168 (2015), 139-159 MSC: Primary 11K06, 11K38, 42C10, 46E35, 65C05. DOI: 10.4064/aa168-2-4

Streszczenie

Dick proved that all dyadic order $2$ digital nets satisfy optimal upper bounds on the $L_p$-discrepancy. We prove this for arbitrary prime base $b$ with an alternative technique using Haar bases. Furthermore, we prove that all digital nets satisfy optimal upper bounds on the discrepancy function in Besov spaces with dominating mixed smoothness for a certain parameter range, and enlarge that range for order $2$ digital nets. The discrepancy function in Triebel–Lizorkin and Sobolev spaces with dominating mixed smoothness is considered as well.

Autorzy

  • Lev MarkhasinInstitut für Stochastik und Anwendungen
    Universität Stuttgart
    Pfaffenwaldring 57
    70569 Stuttgart, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek